Scholion.ai

Erratum—A Note on Sharpe's Algorithm for Minimizing the Sum of Absolute Deviations in a Simple Regression Problem

M. K. Rao, V. Srinivasan

Management Science · 1973 · Volume 19 · Issue 11

DOI: 10.1287/mnsc.19.11.1334b

Abstract

Erratum to the authors' paper “A Note on Sharpe's Algorithm for Minimizing the Sum of Absolute Deviations in a Simple Regression Problem”, Vol. 19, No. 2 (October 1972), pp. 222–225.

Enable JavaScript for citation tools and additional paper interactions.